# SDR UPS00433996

- Difficulty date: July 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B111931
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PLEASE CARRY OUT REPAIRS TO OVERWING LONGERON FITTINGS LT AND RT IAW EO B747-5310-11087-A.  REPAIRS CARRIED OUT PER UPS EO B747-5310-11087-A WITH DESCREPANCIES AS NOTED IN QUERY NOTE 70/2000.  SPLICING IN NEW SEGMENT OF LONGERON FAA 8110-3 ISSUED.
